# SDR VNAA2012120300003

- Difficulty date: December 3, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 21,362 hours, 21,747 cycles
- Engine: Ge CF343B1
- Engine time: 19,487 hours, 19,799 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 6047T63P04
- Part serial: STA4517B
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE TOILET AMBER MESSAGE IN FLIGHT.  CREW FOLLOWED QRH.  MESSAGE EXTINGUISHED PRIOR TO LANDING.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED RIGHT ENGINE NUMBER ONE CARBON SEAL AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
